I has 2 chemical peels within 3 weeks of each other and now have dark shadows where the product was applied. What can I do?
Doctor Answers 2
Hyper pigmentation from the peel
I wish you had provided photos of the pigmentation. This pigmentation can be from the peel itself or not taking proper precautions after the peel - whether it be using moisturizers or sunscreens. I would return to your dermatologist since they may want to prescribe hydroquinones or cortisone to help with the healing process. Remember strict sun avoidance is important after a chemical peel. For the best cosmetic result find a board certified dermatologist with experience in cosmetic procedures.
Dark shadowing after peels do resolve nicely with prescription bleaching creams.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.